# SDR AUS20011102

- Difficulty date: June 21, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C201801202A
- Condition: Cracked
- Location: Mlg
- Part time: 3,136 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL INBOARD HALF CRACKED ADJACENT TO BRAKE TANG. FOUND DURING EDDY CURRENT INSPECTION.
